# SDR 99ZZZX3676

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW12440
- Condition: Spalled
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FERROUS METAL IN FILTER AND SCREEN DURING OIL CHANGE.  PULLED SUMP, FOUND CAMSHAFT LOBES AND LIFTERS WORN AND SPALLED.
